Journal of Applied Mathematics and Physics

Vol.5 No.12(2017), Paper ID 81389, 11 pages

DOI:10.4236/jamp.2017.512193

 

Dynamic Inequalities for Convex Functions Harmonized on Time Scales

 

Muhammad Jibril Shahab Sahir

 

University of Sargodha, Sub-Campus Bhakkar, Bhakkar, Pakistan

 

Copyright © 2017 Muhammad Jibril Shahab Sahir et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Sahir, M. (2017) Dynamic Inequalities for Convex Functions Harmonized on Time Scales. Journal of Applied Mathematics and Physics, 5, 2360-2370. doi: 10.4236/jamp.2017.512193.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.